A universal property of the Takahashi quasi-dual

Poguntke D (1972)
Canadian Journal of mathematics = Journal canadien de mathématiques 24: 530-536.

Download
OA
Journal Article | Published | English
Author
Publishing Year
ISSN
PUB-ID

Cite this

Poguntke D. A universal property of the Takahashi quasi-dual. Canadian Journal of mathematics = Journal canadien de mathématiques. 1972;24:530-536.
Poguntke, D. (1972). A universal property of the Takahashi quasi-dual. Canadian Journal of mathematics = Journal canadien de mathématiques, 24, 530-536.
Poguntke, D. (1972). A universal property of the Takahashi quasi-dual. Canadian Journal of mathematics = Journal canadien de mathématiques 24, 530-536.
Poguntke, D., 1972. A universal property of the Takahashi quasi-dual. Canadian Journal of mathematics = Journal canadien de mathématiques, 24, p 530-536.
D. Poguntke, “A universal property of the Takahashi quasi-dual”, Canadian Journal of mathematics = Journal canadien de mathématiques, vol. 24, 1972, pp. 530-536.
Poguntke, D.: A universal property of the Takahashi quasi-dual. Canadian Journal of mathematics = Journal canadien de mathématiques. 24, 530-536 (1972).
Poguntke, Detlev. “A universal property of the Takahashi quasi-dual”. Canadian Journal of mathematics = Journal canadien de mathématiques 24 (1972): 530-536.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar